# SDR C2XA98IA207

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Profile
- Part number: 12005779001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE T-PROFILE AT FRAME 40 RIGHT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE EFFECTED T-PROFILE IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
